Xyzal side effects in kids

Common Questions and Answers about Xyzal side effects in kids

xyzal

Avatar n tn You can look up the side effects of just about any medication you can think of. I would look up the possible side effects of xyzol tablets. Write down the side effects so you have them when you go for your doctor's appointment. Good luck to you.
454221 tn?1259445739 What about dry mouth. Has he increased his liquid intake due to the other side effects? We've never taken Xyzal at our house so I'm not sure of all the side effects. I do know that Zyrtec makes my children raving lunatics and that side effect was not on the bottle.
Avatar n tn Hi, Simvastatin is generally well-tolerated and side effects are rare. Minor side effects include constipation, diarrhea, fatigue, gas, heartburn, and headache. Major side effects include abdominal pain or cramps, blurred vision, dizziness, easy bruising or bleeding, itching, muscle pain or cramps, rash, and yellowing of the skin or eyes. ref:http://www.medicinenet.com/simvastatin/article.htm This could be an allergic reaction to the drug. It will stop if the drug is withdrawn.
Avatar f tn where you can type in the name of the medications you take and read about their side effects. I have also used it to help other Med help members and for myself occasionally. Hope this has been helpful. I wish you well.
1528897 tn?1291833568 You could try different types of allergy medications. Nasal sprays are very effective with few, if any, side effects. Nasal steroids are the most common. There are also nasal antihistamines. You can also purchase an OTC mast cell stabilizer, NasalCrom. It is very effective. Lastly, if nasal drainage is the problem you can try atrovent. Have you tried a variety of oral antihistamines. Zyrtec has very few side effects.
Avatar n tn I would assume they do get worse since the meds build up in your body. I have 3 kids ages 16,11,and 7. My husband and I have explained what to expect the best we could but I really don't want my kids to see mom sick all the time. My son just called and asked if I could drive him and some friends to the ice skating rink and I sadly had to tell him to ask dad.
Avatar f tn Whenever I would switch medications, there was an adjustment period where I did feel some side effects, but if you know that it is happening it really makes it much easier to handle. Starting, stopping, or switching any medication can cause side effects...not just ADs, SSRIs, but other medications as well. As long as you are doing this under the advise of your doctor, you are doing the right thing, in my experience.
Avatar n tn //www.medhelp.org/posts/show/284304'>Vertigo from allergies question</a>.
Avatar f tn Would I be okay if I took a 5 mg of xyzal early in the morning and then another in the late afternoon? Thanks in advance!
Avatar n tn Could he have learned the behavior from the older child, how does she behave with him ?
Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar n tn gastrointestinal side effects are diarrhea , stomach cramps, and vomiting are side effects ..,I think you should speak to your Doctor whether to continue giving them it .
700212 tn?1240760820 But in addition to sun blocks you really should cover up with hats, shirts, etc, and ideally just stay in the shade.
Avatar f tn t just wear your boxers inside out, but turn them to the side some so the fly is not on your penis. The opposite side your penis seems to go on or where you keep it. Oh sorry, you're the one with that issue. That was another guy. And for your own good, read my other posts under allergy and dermatology sections.
Avatar m tn I am an 18 year old male. About a month ago towards the last half of March while I was on my computer I started to feel this pain at the left side of my neck by the back of my jaw or around there that would hurt when I would yawn or tilt my head to the left side.
Avatar m tn m not sure if Zofran is used in children but you could ask. Tetrabenzene is used but that has some serious side effects so that might not be for children either. But there are other medications as well. Clonidine in patch form (Catapres) is especially helpful for tic like motions (tardive tourreticism which is a variant of tardive dyskinesia I have as well). I am on Tenex which is helpful as well. I believe both of those are used in children.
Avatar f tn Depending on which state you live in, you can have a religious, philosophical or medical exemption. Since your other kids have a bad reaction to the DTP vaccine, there is a VERY good chance your young daughter will too. Please do your homework before you go foward with this vax, I know you will make the right choice. http://www.thinktwice.
281209 tn?1209385426 I had a TT for papillary carcinoma in 7/07. I had a 30% uptake in my thyroid scan and they gave me 21mCi I-131 to bring down the dose. I just received my second dose (220mCi) last week, and expected nominal side effects. I've felt terrible since then. Loss of taste, overall nausea, etc. Anyone else go through this? My docs didn't mention anything about side effects (besides the normal salivary glands swelling). How long should I expect to feel this way?
Avatar f tn I have tried 2 different antihistamines separately, with 2 days in between. The first xyzal, this worked fantastic in reducing the redness in my face/neck, but then I began getting a rash on my elbows and knees. This seemed like an allergic reaction so I stopped. Went back to benadryl, the rashes on my elbows and knees went away but my face got inflamed. So 2 days later I tried 180mg Allegra, and the same thing happened! My face/neck calmed down but the rashes on my elbows knees came.
Avatar f tn I finished up my first 5-day round of IVSM on Monday. I had some side effects and thought that i handled it pretty well and then WHAMMO! Today I feel like complete CRAP! I am pretty sure it is throwing my sugar off, I have had a non-stop pounding headache. gross taste in my mouth, painful swollen joints, painful spine, no appetite. It hurts to walk or even site up. I called in sick to work and ended up sleeping most of the day. I feel like such a failure.
Avatar f tn I finally figured it out its was only happening the nightd he would have the xyzal....The xyzal made the outside of his lobes and his ears feel like they were on fire!!!
Avatar f tn Im not an advocate of suboxone use in most cases... But I wish you much luck in doing whatever you have to do to stay clean.
Avatar f tn ve been trying to find a help for a really long time, I would immensely appreciate any help. My problems started more than 2 years ago, while I was in the US for a year (work related) There I had problems with my nose, i couldn't breathe and it was stuffy all the time. I survived with some kind of special nose spray, which helpes me to just stimulate the pain, I was also taking antibiotics, which helped me to get mucus out but the pain always came back.
Avatar n tn http://www.rxlist.com/cgi/generic/guanfacine_ad.htm http://www.depression-guide.com/tenex.htm http://www.drugs.com/mtm/tenex.html I don't see much that would describe your son's behavior here, but if he's taking other meds on top of this one, there could be a reaction.
1616588 tn?1298639117 Please voice your concern to your physician, do not EVER sit in silence and hope the side effects will go away. This could be serious!!! Again, SEE YOUR PHYSICIAN,and do let me know.